Haha, ChronieToo, if your doctors still don't believe you about
Imuran making some people have hair loss, print them this
On page 6, right above "overdosage" in the "other" paragraph it has "steatorrhea" as a side effect, which is balding. So there, doctors! LoL. I'm glad to hear the trouble it causes with your hair isn't too bad :)
Side note, I am laughing at myself, that pdf has almost all of the side effect percentages I was looking for, and I had already read it and just didn't understand it the other day. [kick] LoL...
Did I mention you guys made me feel much better? I have gone from dreading Imuran to being mad that the pharmacy didn't get my prescription and the doctor is on vacation today so I'll have to wait a whole nother day to start the Imuran. I'm not quite expecting it to make me feel awesome right away but I am pretty optimistic about it helping me get better. Crossing my fingers that it helps in weeks and not months :)
BTW - Thanks praying4healing, I did go on a date yesterday and it was a nice distraction. I told him the good news that the medicine isn't so bad but reminded him that my hair might start falling out any day now and he actually offered to help me go hat shopping, he's super nice and it really helps whenever I can spend time with people who don't make me feel embarassed to be sick. Also, ironically if I wasn't flaring right now and on prednisone, my silly immune system would make it where I can't even sit near him, since he has a dog and my dog allergies are -that- bad. How's that for something unfortunate having a good side effect? :)